# SDR SWAA991787

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Part number: 6547527
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT HORIZONTAL STAB AFT UPPER TEE CHORD CRACKED AT ELEV STA 94.07.  REPAIRED CHORD PER SRM AND BOEING DRAWING.
